Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michail Zhitomirskii
Title: Typical singularities of differential 1-forms and Pfaffian equations
Additional book information: American Mathematical Society, Providence, RI, 1992, xi\,+176 pp., US$116.00. ISBN 0-8218-4567-5.

References [Enhancements On Off] (What's this?)

  • [A1] V. I. Arnold, Contact geometry and wave propagation, Serie des Confèerences de l'Union Mathématique Internationale, no. 9, Genève, Enseign Math. (2) 34, (1989). MR 1033735 (91k:58129)
  • [AKN] V. I. Arnold, V. V. Kozlov, and A. I. Neishtadt, Mathematical aspects of classical and celestial mechanics, Encyclopaedia Math. Sci.--Dynamical Systems III, Springer-Verlag, Berlin, 1988. MR 2269239 (2008a:70001)
  • [AG] V. I. Arnold and A. B. Givental, Symplectic geometry, Itogi Nauki i Tekhniki, Sovre mennye Problemy Matematiki Fundamental'nye Napravleniya vol. 1, VINITI, Moscow, 1985; English transl. in Encyclopaedia Math. Sci., Springer-Verlag, Berlin, 1988. MR 842908 (88b:58044)
  • [AVG] V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Zade, Singularities of differentiable maps, Vol. 1, "Nauka", Moscow, 1982; English transl., Birkhäuser, Basel, 1985. MR 685918 (84m:58016)
  • [B] G. R. Belitskiĭ, Functional equations and local conjugacy of mappings of class $ {C^{\infty}}$, Mat. Sb. 91 (1973), 565-579; English transl. in Math. USSR-Sb. 20 (1974), 587-602. MR 0358852 (50:11311)
  • [L] V. V. Lychagin, Local classification of non-linear first-order partial differential equations, Uspekhi Mat. Nauk 30 (1) (1975), 101-171; English transl. in Russian Math. Surveys 30 (1) (1975), 105-176. MR 0420679 (54:8691)
  • [Mar] J. Martinet, Sur les singularités des formes différentielles, Ann. Inst. Fourier (Grenoble) 20 (1970), 95-178. MR 0286119 (44:3333)
  • [Mat] J. Mather, Stability of $ {C^{\infty}}$ mappings, Part 5, Adv. Math. 4 (1970), 301-335. MR 0275461 (43:1215c)
  • [M] J. Moser, On the volume element on a manifold, Trans. Amer. Math. Soc. 120 (1965), 286-294. MR 0182927 (32:409)

Review Information:

Reviewer: Robert Roussarie
Journal: Bull. Amer. Math. Soc. 31 (1994), 98-102
DOI: https://doi.org/10.1090/S0273-0979-1994-00484-7
American Mathematical Society